# SDR 2012FA0000425

- Difficulty date: May 14, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N70LT
- Make and model: Socata TBM 700
- Aircraft serial: 151
- System (JASC): 5540 · Rudder Structure
- Part: Stop
- Part number: T700A5530076000
- Condition: Broken
- Location: Rudder
- Part time: 2,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND LT SECONDARY RUDDER STOP BROKEN.  CABLE TENSION CHECK, OK.  RUDDER PEDALS STOP PINS CHECKED OK, RUDDER PEDALS STOPS CHECKED OK.  THIS ACFT IS NORMALLY PARKED IN HANGER AT HOME STATION.  POSSIBLE CAUSE IS WIND OR BLAST FROM ACFT WITH RUDDER NOT CENTERED.  THIS IS THE  2ND ACFT WE HAVE SEEN WITH THIS PROBLEM.
